A stable form of free surface formed by a thin layer of rotating liquid
Doklady Akademii Nauk, Tome 157 (1964) no. 6, pp. 1314-1315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_6_a12,
author = {R. Z. Alimov},
title = {A stable form of free surface formed by a thin layer of rotating liquid},
journal = {Doklady Akademii Nauk},
pages = {1314--1315},
year = {1964},
volume = {157},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_6_a12/}
}
R. Z. Alimov. A stable form of free surface formed by a thin layer of rotating liquid. Doklady Akademii Nauk, Tome 157 (1964) no. 6, pp. 1314-1315. http://geodesic.mathdoc.fr/item/DAN_1964_157_6_a12/